# SDR ASAA2015081212856

- Difficulty date: August 12, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 18,107 hours, 5,322 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Left A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON WITH MASTER CAUTION.  GOES OUT WHEN MASTER CAUTION RESET. ACFT GROUNDED. ACCOMPLISHED LT PACK/ZONE CONTROLLER BITE REF MM 21-61-00.  FOUND LT RAM AIR ACTUATOR FAULT LAST LEG.  COMPLETED VERIFY TEST, NO CURRENT FAULTS.  CLEARED FAULT REF SAME.
